| Catalog Number |
364606 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E.3.Other occupation: head of laboratory.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported prior to using bd vacutainer® acd solution a blood collection tubes, foreign matter- particles were found in eight (8) tubes.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary: bd received 3 photos for investigation.The evaluation of the photos confirmed the presence of foreign matter in the tube.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: foreign matter - particles.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description